Alert archive / Iowa / Frost Advisories in 2014
Frost Advisory 6, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at Oct 4, 2014, 2:33 PM CDT for 8 counties in Iowa; 5 counties in Wisconsin; 7 counties in Minnesota. It took effect at Oct 5, 2014, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2014, 2:33 PM CDT (19:33 UTC)
- In effect from
- Oct 5, 2014, 1:00 AM CDT
- Expired
- Oct 5, 2014, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 63 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS73 KARX 041933 CCA NPWARX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 233 PM CDT SAT OCT 4 2014 ...NEAR TO BELOW FREEZING TEMPERATURES TONIGHT... .A COLD AIR MASS WILL SIT OVER THE REGION TONIGHT AND CAUSE TEMPERATURES TO DROP DOWN TO AROUND OR BELOW FREEZING. THE COLDEST TEMPERATURES ARE EXPECTED TO BE IN WESTERN TO CENTRAL WISCONSIN WHERE LOWS ARE EXPECTED TO BE IN THE 28 TO 32 DEGREES RANGE. INCREASING CLOUD COVER AND WINDS WILL KEEP THE REST OF THE REGION IN THE 32 TO 36 DEGREES RANGE. THESE LOW TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION TONIGHT. WIZ017-029-032>034-042>044-050345- /O.NEW.KARX.FZ.W.0001.141005T0600Z-141005T1300Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 233 PM CDT SAT OCT 4 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURES ARE FORECAST TO DROP INTO THE 28 TO 32 DEGREES RANGE OVERNIGHT IN SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055- 061-050345- /O.NEW.KARX.FR.Y.0006.141005T0600Z-141005T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 233 PM CDT SAT OCT 4 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURES ARE FORECAST TO DROP INTO THE 32 TO 36 DEGREES RANGE TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALBACH
3 follow-up statements
791 WWUS73 KARX 050205 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 905 PM CDT SAT OCT 4 2014 ...NEAR TO BELOW FREEZING TEMPERATURES TONIGHT... .A COLD AIR MASS WILL SIT OVER THE REGION TONIGHT AND CAUSE TEMPERATURES TO DROP DOWN TO AROUND OR BELOW FREEZING. THE COLDEST TEMPERATURES ARE EXPECTED TO BE IN WESTERN TO CENTRAL WISCONSIN WHERE LOWS ARE EXPECTED TO BE IN THE 28 TO 32 DEGREES RANGE. INCREASING CLOUD COVER AND WINDS WILL KEEP THE REST OF THE REGION IN THE 32 TO 36 DEGREES RANGE. THESE LOW TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION TONIGHT. WIZ017-029-032>034-042>044-051015- /O.CON.KARX.FZ.W.0001.141005T0600Z-141005T1300Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 905 PM CDT SAT OCT 4 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TEMPERATURES ARE FORECAST TO DROP INTO THE 28 TO 32 DEGREES RANGE OVERNIGHT IN SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055- 061-051015- /O.CON.KARX.FR.Y.0006.141005T0600Z-141005T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 905 PM CDT SAT OCT 4 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TEMPERATURES ARE FORECAST TO DROP INTO THE 32 TO 36 DEGREES RANGE TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ROGERS
510 WWUS73 KARX 050809 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 309 AM CDT SUN OCT 5 2014 ...NEAR TO BELOW FREEZING TEMPERATURES TONIGHT... .A COLD AIR MASS REMAINED OVER THE UPPER MIDWEST EARLY THIS MORNING. TEMPERATURES ACROSS THE AREA AS OF 3 AM WERE IN THE UPPER 20S TO MID 30S...WITH THE COLDER READINGS OVER PORTIONS OF CENTRAL WISCONSIN NEAR AND NORTHEAST OF INTERSTATE 94. THICKENING CLOUDS WERE HOLDING TEMPERATURES WEST OF THE MISSISSIPPI RIVER MORE IN THE MID 30S. WITH SUNRISE STILL 4 HOURS AWAY...TEMPERATURES ARE EXPECTED TO DROP ANOTHER 1 TO 3 DEGREES...TO LOWS IN THE UPPER 20S TO LOWER 30S. THESE TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. WIZ017-029-032>034-042>044-051300- /O.CON.KARX.FZ.W.0001.000000T0000Z-141005T1300Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 309 AM CDT SUN OCT 5 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES ARE FORECAST TO DROP INTO THE 28 TO 32 DEGREES RANGE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL TENDER FLOWERS...VEGETABLES AND CROPS. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055- 061-051300- /O.CON.KARX.FR.Y.0006.000000T0000Z-141005T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 309 AM CDT SUN OCT 5 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES ARE FORECAST TO DROP INTO THE 32 TO 36 DEGREES RANGE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR FLOWERS...VEGETABLES AND CROPS MAY BE DAMAGED IF LEFT UNPROTECTED. && $$ RRS
699 WWUS73 KARX 051254 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 754 AM CDT SUN OCT 5 2014 ...FROST ADVISORY AND FREEZE WARNING TO EXPIRE AT 8 AM... .TEMPERATURES HAD ALREADY STARTED TO RISE FOR THE MORNING. ANY TEMPERATURES AT OR BELOW 32 DEGREES WILL QUICKLY RISE INTO THE MID AND UPPER 30S BY 830 AM OR SO...ENDING THE FROST AND FREEZING CONDITIONS. THUS THE ADVISORY AND WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM. WIZ017-029-032>034-042>044-051400- /O.EXP.KARX.FZ.W.0001.000000T0000Z-141005T1300Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 754 AM CDT SUN OCT 5 2014 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES WERE STARTING TO WARM FOR THE MORNING AND WILL QUICKLY RISE INTO THE MID AND UPPER 30S. THIS WILL END THE FROST AND FREEZING CONDITIONS. $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055- 061-051400- /O.EXP.KARX.FR.Y.0006.000000T0000Z-141005T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 754 AM CDT SUN OCT 5 2014 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES WERE STARTING TO WARM FOR THE MORNING AND WILL QUICKLY RISE INTO THE 35 TO 40 DEGREE RANGE. THIS WILL END ANY FROST CONDITIONS ACROSS THE AREA. $$ RRS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Oct 4, 12:53 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Oct 4, 12:53 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1253 PM CDT SAT OCT 4 2014 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 303 AM CDT SAT OCT 4 2014 WATER VAPOR SATELLITE THIS MORNING SHOWS THE UPPER LEVEL LOW WAS SLIDING SOUTHEAST ACROSS WISCONSIN. A SHORT WAVE TROUGH COMING AROUND THE BACK SIDE OF THE UPPER LEVEL LOW WAS HELPING TO PRODUCE SOME LIGHT PRECIPITATION ACROSS EASTERN MINNESOTA INTO WESTERN WISCONSIN. THE TYPE OF PRECIPITATION IS DEPENDENT ON THE SURFACE TEMPERATURES AND RATES WITH SOME SNOW BEING REPORTED ACROSS SOUTHEAST MINNESOTA INTO NORTH CENTRAL WISCONSIN. THE UPPER LEVEL LOW WILL CONTINUE TO MOVE SOUTHEAST AND IS EXPECTED TO BE OVER LOWER MICHIGAN BY 12Z WITH THE SHORT WAVE TROUGH OVER SOUTHERN WISCONSIN. EXPECT TO SEE THE BAND OF LIGHT PRECIPITATION CONTINUE MOVING SOUTHEAST AND BY 12Z SHOULD BE CONFINED TO AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER AND THEN QUICKLY MOVE OUT OF THE AREA BY LATE MORNING. TONIGHT LOOKS TO BE THE COLDEST NIGHT OF THE YEAR SO FAR WITH TEMPERATURES DIPPING INTO THE UPPER 20S FOR THE INTERSTATE 94 CORRIDOR AND LOWER 30S FOR THE REST OF THE AREA. CONDITIONS DO NOT LOOK FAVORABLE FOR FROST FORMATION TONIGHT WITH WEST WINDS REMAINING AT OR ABOVE 5 MPH AND A GRADUAL INCREASE IN THE CLOUDS OVERNIGHT. WILL LIKELY NEED A FREEZE WARNING FOR MOST IF NOT ALL OF THE AREA TONIGHT. THE MAIN UPPER LEVEL LOW WILL REMAIN OVER ONTARIO SOUTH OF HUDSONS BAY INTO EARLY NEXT WEEK. THIS WILL MAINTAIN A NORTHWEST FLOW ALOFT OVER THE UPPER MIDWEST WITH SEVERAL SHORT WAVE TROUGHS EMBEDDED IN THIS FLOW. THE 04.00Z GFS AND 03.12Z ECMWF ARE IN REASONABLE AGREEMENT IN SHOWING ONE OF THESE WAVES DROPPING ACROSS THE AREA FOR MONDAY WHILE THE 04.00Z NAM IS QUICKER AND FARTHER WEST WITH IT. BOTH THE GFS AND ECMWF INDICATE THIS WAVE SHOULD PRODUCE MODERATE TO STRONG PV ADVECTION IN THE 500-300 MB LAYER ALONG WITH MODERATE QG CONVERGENCE IN THE 1000-300 MB LAYER. WILL START TO INCREASE THE PRECIPITATION CHANCES AHEAD OF THIS WAVE WITH UP TO A 30 TO 40 PERCENT CHANCE ACROSS THE NORTHERN SECTIONS OF THE AREA FOR MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 303 AM CDT SAT OCT 4 2014 SOME PRECIPITATION CHANCES WILL CONTINUE INTO MONDAY NIGHT AND TUESDAY UNTIL THE SHORT WAVE TROUGH MOVES WELL EAST OF THE AREA. THE UPPER LEVEL LOW IS NOT EXPECTED TO MOVE A WHOLE LOT THROUGH THE MIDDLE OF NEXT WEEK WHILE GRADUALLY BECOMING AN OPEN WAVE. THIS WILL MAINTAIN THE NORTHWEST FLOW ALOFT WITH THE MODELS SUGGESTING A STRONGER SHORT WAVE TROUGH COULD COME ACROSS THE UPPER MIDWEST THURSDAY AS THE LOW OPENS UP AND STARTS TO MOVE EAST. THIS WILL RESULT IN SOME 20 TO 30 PERCENT PRECIPITATION CHANCES FROM WEDNESDAY THROUGH THURSDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1253 PM CDT SAT OCT 4 2014 MVFR CLOUD DECK IS SHIFTING TO THE EAST AND CEILINGS ARE IMPROVING AS DRIER AIR MOVES INTO THE REGION. WHILE WINDS WILL REMAIN GUSTY THIS AFTERNOON...CONDITIONS WILL STAY VFR THROUGH TOMORROW. SKIES WILL CLEAR OUT THIS EVENING BEFORE HIGH LEVEL CLOUD COVER MOVES IN OVERNIGHT. WINDS WILL DIMINISH BEFORE COMING BACK UP TOMORROW MORNING WITH SOME GUSTS IN THE 15-20KT RANGE POSSIBLE. THERE IS SOME POSSIBILITY THAT SOME VALLEY FOG COULD OCCUR...BUT WITH THE WINDS STAYING UP JUST ABOVE THE SURFACE...EXPECT THAT IT WOULD BE A STRATUS DECK RATHER THAN A FOG IF IT WOULD EVEN FORM. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...04 LONG TERM....04 AVIATION...HALBACH
Hazardous weather outlook, Oct 4, 2:25 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 225 PM CDT SAT OCT 4 2014 WIZ017-029-032>034-041>044-051200- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS- 225 PM CDT SAT OCT 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT TEMPERATURES ARE EXPECTED TO DROP TO NEAR OR BELOW 32 DEGREES WHICH COULD DAMAGE SENSITIVE OUTDOOR VEGETATION. A FREEZE WARNING GOES INTO EFFECT AT 1 AM AND LASTS THROUGH 8 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TEMPERATURES NEAR OR BELOW FREEZING ARE EXPECTED AGAIN SUNDAY NIGHT...MAINLY ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN. PATCHY FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE OUTDOOR VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ053>055-061- 051200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- VERNON-CRAWFORD-RICHLAND-GRANT- 225 PM CDT SAT OCT 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT TEMPERATURES ARE EXPECTED TO DROP TO BETWEEN 32 AND 36 DEGREES TONIGHT WHICH COULD DAMAGE SENSITIVE OUTDOOR VEGETATION. A FROST ADVISORY GOES INTO EFFECT AT 1 AM AND LASTS THROUGH 8 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TEMPERATURES NEAR OR BELOW FREEZING ARE EXPECTED AGAIN SUNDAY NIGHT. PATCHY FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE OUTDOOR VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
In the hours before
Local storm report, Oct 4, 8:41 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 AM CDT SAT OCT 4 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 NNE OWEN 44.98N 90.55W
10/04/2014 M1.7 INCH CLARK WI CO-OP OBSERVER
CO-OP OBSERVER STATION OWEN 2N /OWEW3/ SNOW
DURATION 24 HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Oct 4, 9:48 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
948 AM CDT SAT OCT 4 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW JUMP RIVER 45.36N 90.80W
10/04/2014 M1.0 INCH TAYLOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION JUMP RIVER 1 NW
/JMPW3/ SNOW DURATION 24 HOURS.
0700 AM SNOW 3 W KIRBY 44.10N 90.59W
10/04/2014 M0.9 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WARRENS 4WSW /WRNW3/
SNOW DURATION 24 HOURS.
0700 AM SNOW 4 WNW KENDALL 43.81N 90.44W
10/04/2014 M0.5 INCH MONROE WI COCORAHS
COCORAHS STATION 4 WNW KENDALL /4112H/ SNOW
DURATION 24 HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 2:33 PM CDT | Freeze Warning | ARX | Adams, Buffalo, Clark, Jackson, Juneau, Monroe and 2 more | 17 hr |
Nearby
Frost Advisories in Iowa, 2014Frost Advisories in Minnesota, 2014Frost Advisories in Wisconsin, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.